| Model Number |
2478-0000 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, product has not been received.A follow up report will be submitted with failure investigation results should the device be received for evaluation.
Event or Problem Description
It was reported that there was a blood tubing leak.Fifteen minutes after the blood transfusion was started, a leak occurred above the drip chamber at the connection of the tubing resulting in blood dripping down onto the iv pump and floor.The transfusion was continued with a new blood set.